MAUDE Adverse Event Report: Blackhawk Ti Cervical Spacer System; Blackhawk Ti Lor, Ste 14Wx12Dx6H

Blackhawk Ti Cervical Spacer System; Blackhawk Ti Lor, Ste 14Wx12Dx6H
Model Number S-TT10-1412606
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was complaining of pain in c3/4 disc.Upon xray it was noticed that the other levels with implants had blades backing out.2/3 levels have blades backing out.
 
Additional Manufacturer Narrative
Because the implant could not be returned, and due to the limited information available regarding the surgical procedure, a definitive root cause for anchor back out could not be determined.Complaints of this nature have been implemented to address and mitigate the possible user error and assembly failure modes that may contribute to this concern.The failure model is actively being monitored.

Brand Name
Blackhawk Ti Cervical Spacer System
Common Device Name
Blackhawk Ti Lor, Ste 14Wx12Dx6H
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
+1(865)243-3967
MDR Report Key50126973
Report Number3005819474-2026-00004
Device Sequence Number5674984
Product Code OVE
UDI-Device Identifier00840996182133
UDI-Public00840996182133
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171489
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-TT10-1412606
Device Lot Number9937-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale